Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Solution of Hallam's problem on the terminal comparison principle for ordinary differential inequalities

Author: Giovanni Vidossich
Journal: Trans. Amer. Math. Soc. 220 (1976), 115-132
MSC: Primary 34C10
MathSciNet review: 0412524
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We solve affirmatively the open problem raised by Hallam [3] and we apply this result to classical differential inequalities as well as to get existence and uniqueness theorems for the terminal value problem for ordinary differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

Keywords: Differential inequalities, comparison principle, initial and terminal value problem, uniqueness and existence of solutions, connectedness of the set of solutions, maximal solution, convergence of sequences of solutions
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society